# SDR SWAA2022030368933

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY GIRT BAR FITTING SUPPORT BRACKET STA 344; LBL 58; WL 209. / [01] NO LIMITS FOUND ON SRM FOR FED GIRT BAR FITTING SUPPORT BRACKET BS344 LBL58 WL209 PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] REMOVED FED GIRT BAR FITTING SUPPORT BRACKET BS344 LBL58 WL209 I.A.W SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE 1 AND 2.;[04] RECEIVED;LOCATED;DRILLED AND INSTALLED NEW FITTING SUPPORT BRACKET BS 344 LBL 58 WL 209 PO 738946-ATS MAT USED 7050T7451 LOT #1307835 HEAT TREATMENT AND FABRICATION VERIFIED IAW DWG ATSFAB-104-301;141A5220 AND SRM 51-40-02-0G-0;51-40-05-0G.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
